# SDR HNAA0600117

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 30,163 hours, 34,859 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 1 And 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER CLIMBOUT RUDDER PRESSURE RUDDER FULL PRESSURE AND NR 2 RUDDER HYDRAULIC CAUTION LIGHTS ILLUMINATED AND EXTINGUISHED AFTER 30 SECONDS.  BLED NR 1 AND NR 2 HYDRAULIC SYSTEMS AS REQUIRED.
